# SDR AALA202506062770

- Difficulty date: March 12, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 77,822 hours, 30,085 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725903800100
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING TRAILING EDGE TOP SKIN PANEL LOWER SURFACE AT RIB 7. REPARED SKIN PANEL PER EA 363237.
